# SDR FDEA201810063086

- Difficulty date: October 6, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N360FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46636
- Aircraft time: 86,089 hours, 31,014 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: ABA78823
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD AVIONICS COMPARTMENT STA 449 4 INCHES LEFT OF CENTERLINE CLIP HAS CORROSION. REMOVED AND REPLACED INTERCOSTAL AS REQUIRED IN REF DWG ABA7882 AND SRM-51-31-01 VOL II.
